On the mutual noncompatibility of homogeneous analytic non-power means.
Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 300-321
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
analytic nonpower means, compatible means, analytic solutions of functional equation, homogeneous symmetric means
@article{AM2_1993__45_2-3_137531,
author = {Marcin E. Kuczma},
title = {On the mutual noncompatibility of homogeneous analytic non-power means.},
journal = {Aequationes mathematicae},
pages = {300--321},
year = {1993},
volume = {45},
number = {2-3},
zbl = {0787.39007},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137531/}
}
Marcin E. Kuczma. On the mutual noncompatibility of homogeneous analytic non-power means.. Aequationes mathematicae, Tome 45 (1993) no. 2-3, pp. 300-321. http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_137531/